Reduce side effects of Viagra / Cialis?

Anything goes when it comes to ED.
AVL_UK
Posts: 36
Joined: Sun Nov 15, 2015 9:33 am

Reduce side effects of Viagra / Cialis?

Postby AVL_UK » Tue Feb 05, 2019 7:42 am

Hi, does anyone know how to reduce the stuffy nose / eye ache / heartburn side effects of PDE5's?

That is, without reducing their efficacy to do their intended job.

Thank you.
31 / VL

bldoink
Posts: 1400
Joined: Mon Apr 03, 2017 12:58 am
Location: Fl.

Re: Reduce side effects of Viagra / Cialis?

Postby bldoink » Tue Feb 05, 2019 11:54 am

I often take Pseudoephedrine afterwards for the stuffiness. Otherwise, the stuffiness lets me know it's kicked in. I never experience eye ache. I find I experience much less heartburn when taken on an empty stomach.
R.R.P 2011 Mayo Jacksonville, Dr. Michael Wehle. Nerve sparing - badly damaged. C in margin. V.E.D, Viagra and PGE-1 (80mcg/ml) injections @ ~ 12 units. Originally Edex20, then compounded PGE-1 - cost. Inject. ~ 8 yrs. It works. Treasure coast of FL.

User avatar
handfulWES
Posts: 110
Joined: Sun Jan 13, 2019 1:44 pm
Contact:

Re: Reduce side effects of Viagra / Cialis?

Postby handfulWES » Tue Feb 05, 2019 12:54 pm

I posted something to this somewhere else but don't remember where. LOL

I had to take 100mgs of "Blue" and I used Benadryl for the stuffy nose and runny eyes. I would also chew a couple of Tums about an hour before hand along with taking the above mention Benadryl. Often afterwards, I would use some of the squirty stuff to help clear my nose. As it was so vividly pointed out to me the squirty stuff for the nose isn't good. The only time I use it was in taking the "Blue". If I end up with more heartburn when I had finish like 3 or 4 hours later, I just use a couple of Tums or something of that nature. I was also told this was counter productive but IF YOU WILL DO THIS AT LEAST A FULL HOUR BEFORE HAND AND EVEN DRINK A VERY SMALL AMOUNT OF MILK it works fine. The above advice I just gave actually came from my doctor who BTW is a fine urologist.

Just passing on what I do. I have an implant but I still use a small amount of "Blue" and most of the time the only side effect I have is heartburn and if I eat or take a couple of Tums it is gone. I use the "Blue" to increase blood flow to the glands of my penis which gives it far more sensitivity and makes it swell as if I had a full blown erection of my own.

WES
68, single, have had an implant since I was 42. Goals: to help men with ED; help men over come years of failure; to know their bodies; have a richer fuller sex life whether they or straight, Bi or gay. last I traveled this road starting in the late 60's


Return to “General Discussion”

Who is online

Users browsing this forum: No registered users and 2 guests